Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 69, Number 231

All articles in this issue are freely accessible.

Local and parallel finite element algorithms based on two-grid discretizations
Jinchao Xu and Aihui Zhou.
Math. Comp. 69 (2000), 881-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654026
Locking-free finite elements for the Reissner-Mindlin plate
Richard S. Falk and Tong Tu.
Math. Comp. 69 (2000), 911-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665950
Analysis of least-squares mixed finite element methods for nonlinear nonstationary convection-diffusion problems
Dan-Ping Yang.
Math. Comp. 69 (2000), 929-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665979
A mixed formulation of Boussinesq equations: Analysis of nonsingular solutions
M. Farhloul, S. Nicaise and L. Paquet.
Math. Comp. 69 (2000), 965-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1681112
Numerical approximations of one-dimensional linear conservation equations with discontinuous coefficients
Laurent Gosse and François James.
Math. Comp. 69 (2000), 987-1015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670896
Optimal approximation of stochastic differential equations by adaptive step-size control
Norbert Hofmann, Thomas Müller-Gronbach and Klaus Ritter.
Math. Comp. 69 (2000), 1017-1034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1677407
Computation of Gauss-Kronrod quadrature rules
D. Calvetti, G. H. Golub, W. B. Gragg and L. Reichel.
Math. Comp. 69 (2000), 1035-1052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1677474
Almost periodic factorization of certain block triangular matrix functions
Ilya M. Spitkovsky and Darryl Yong.
Math. Comp. 69 (2000), 1053-1070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659831
Multihomogeneous Newton methods
Jean-Pierre Dedieu and Mike Shub.
Math. Comp. 69 (2000), 1071-1098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1752092
Newton’s method for overdetermined systems of equations
J. P. Dedieu and M. Shub.
Math. Comp. 69 (2000), 1099-1115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651750
Evaluating higher derivative tensors by forward propagation of univariate Taylor series
Andreas Griewank, Jean Utke and Andrea Walther.
Math. Comp. 69 (2000), 1117-1130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651755
Random Fibonacci sequences and the number $1.13198824…$
Divakar Viswanath.
Math. Comp. 69 (2000), 1131-1155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654010
Rudin-Shapiro-like polynomials in $L_{4}$
Peter Borwein and Michael Mossinghoff.
Math. Comp. 69 (2000), 1157-1166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709147
A polynomial-time complexity bound for the computation of the singular part of a Puiseux expansion of an algebraic function
P. G. Walsh.
Math. Comp. 69 (2000), 1167-1182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710624
Irreducibility testing over local fields
P. G. Walsh.
Math. Comp. 69 (2000), 1183-1191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710699
On the modular curves $Y_{E}(7)$
Emmanuel Halberstadt and Alain Kraus.
Math. Comp. 69 (2000), 1193-1206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651758
On a unit group generated by special values of Siegel modular functions
T. Fukuda and K. Komatsu.
Math. Comp. 69 (2000), 1207-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651753
Class group frequencies of real quadratic function fields: The degree 4 case
Christian Friesen.
Math. Comp. 69 (2000), 1213-1228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659859
Computing the Hilbert class field of real quadratic fields
Henri Cohen and Xavier-François Roblot.
Math. Comp. 69 (2000), 1229-1244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1651747
Voronoi’s algorithm in purely cubic congruence function fields of unit rank 1
R. Scheidler and A. Stein.
Math. Comp. 69 (2000), 1245-1266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653974
Using number fields to compute logarithms in finite fields
Oliver Schirokauer.
Math. Comp. 69 (2000), 1267-1283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653978
A new bound for the smallest $x$ with $𝜋(x) > \mathrm{li}(x)$
Carter Bays and Richard H. Hudson.
Math. Comp. 69 (2000), 1285-1296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1752093
Three new factors of Fermat numbers
R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn.
Math. Comp. 69 (2000), 1297-1304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697645

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Handbook of numerical analysis, Vol. VI, Numerical methods for solids (Part 3), Numerical methods for fluids (Part 1), edited by P. G. Ciarlet and J. L. Lions.
Reviewer: William Layton
Math. Comp. 69 (2000), 1305-1315
Review information
Full-text PDF Free Access
Dynamic Multilevel Methods and the Numerical Simulation of Turbulence, by Thierry Dubois, Francois Jauberteau and Roger Temam.
Reviewer: Chi-Wang Shu
Math. Comp. 69 (2000), 1305-1315
Review information
Full-text PDF Free Access
Numerical linear algebra for high-performance computers, by Jack J. Dongarra, Iain S. Duff, Danny C. Sorensen and Henk A. van der Vorst.
Reviewer: Valeria Simoncini
Math. Comp. 69 (2000), 1305-1315
Review information
Full-text PDF Free Access
ARPACK Users' Guide, Solution of Large-Scale Eigenvalue Problems with Implicitly Restarted Arnoldi Methods, by R. B. Lehoucq, D. C. Sorensen and C. Yang.
Reviewer: G. W. Stewart
Math. Comp. 69 (2000), 1305-1315
Review information
Full-text PDF Free Access
Computational Integration, by Arnold R. Krommer and Christoph W. Ueberhuber.
Reviewer: Walter Gautschi
Math. Comp. 69 (2000), 1305-1315
Review information
Full-text PDF Free Access
Computational methods in commutative algebra and algebraic geometry, by Wolmer V. Vasconcelos.
Reviewer: Arjeh M. Cohen
Math. Comp. 69 (2000), 1305-1315
Review information
Full-text PDF Free Access
The Mathematics of Ciphers, Number Theory and RSA Cryptography, by S. C. Coutinho.
Reviewer: Gary Walsh
Math. Comp. 69 (2000), 1305-1315
Review information
Full-text PDF Free Access